You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Estimation of the Integrals of the Fourth Order Cumulant Spectral Density
Vol. 69, No. 1 (Apr., 1982), pp. 117-122
Stable URL: http://www.jstor.org/stable/2335859
Page Count: 6
You can always find the topics here!Topics: Spectral energy distribution, Consistent estimators, Mathematical integrals, Maximum likelihood estimation, Density estimation, Bleeding time
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
It is known that the asymptotic variance of a quasimaximum likelihood estimate for a non-Gaussian process contains certain integrals of the fourth order cumulant spectral density. If we apply the asymptotic theory we are required to estimate these integrals. Here we shall propose some operational consistent estimates for them.
Biometrika © 1982 Biometrika Trust